# SDR SWIA200819624

- Difficulty date: February 27, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 16,793 hours, 14,888 cycles
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Shaft
- Condition: Worn
- Location: Rt Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT MOUNT THRUST SHAFT IS WORN, FOUND AT C-CHECK.  REPLACED ENGINE THRUST SHAFT IAW CRJ200 AMM 71-00-00-400-801.
